| Model Number |
83740 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Incident three of ten.The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.H3 other text : device not returned.
Event or Problem Description
Incident three of ten.The customer reported that needle is bending during procedure and noted the hole on the needle is located in the wrong position.The customer indicated there were ten different procedures impacted, this is incident three of ten.The procedures impacted include medial branch block, interlaminal, caudal, and si injections.There was no apparent patient injuries or interventions taken; however, the complaint site is not certain the procedure is fully successful given the needle hole presentation.The complaint site has indicated there were delays in procedure and concern of medication traveling to other areas of the spine that were not targeted for procedure.The patients will be further evaluated at their follow-up appointments with provider.The complaint site has indicated this was not the needle that they agreed upon during creation of the kit.
Additional Manufacturer Narrative
Three of ten.Medical action industries reviewed the production bill of material in comparison with the customer quote contract.The needle component assembled in the complaint kit does match that approved by the distribution representative (contracted selling partner) and matches the contract.The complaint needle does have an intended use that is appropriate for the convenience kit procedure.Root cause analysis concluded that there was likely a miscommunication that occurred between the final end-user preference versus the distribution partner who contracted with medical action industries on this convenience kit.The complaint needle has since been changed to an alternate needle agreed upon by the distributor representative and end-user.The reported complaint has been entered in our tracking and trending program in order to monitor for emerging trends in the marketplace.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.Device not returned.